MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 4-LUMEN 8.5FR X 16CM; CATHETER, PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 4-LUMEN 8.5FR X 16CM; CATHETER, PERCUTANEOUS
Catalog Number CS-12854-E
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported "when the sheath is pushed into the vein, the actual cannula slides of the slip tip syringe very easily whereas prior it used to come away from each other without an issue.This anesthetist now uses a luer lock syringe so this doesn't happen." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 3006425876-2025-00792, and 3006425876-2025-00793.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported "when the sheath is pushed into the vein, the actual cannula slides of the slip tip syringe very easily whereas prior it used to come away from each other without an issue.This anesthetist now uses a luer lock syringe so this doesn't happen." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 3006425876-2025-00743, 3006425876-2025-00792, and 3006425876-2025-00793.

Brand Name
ARROW CVC SET: 4-LUMEN 8.5FR X 16CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22770810
Report Number3006425876-2025-00743
Device Sequence Number9167196
Product Code DQY
UDI-Device Identifier00801902028983
UDI-Public(01)00801902028983(11)240126(17)281130(10)71F24F0412(21)
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-12854-E
Device Lot Number71F24F0412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown